# SDR ASOA04143

- Difficulty date: February 19, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Condition: Cracked
- Location: Engine Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FORWARD INBOARD CORNER OF THE ENGINE SUPPORT BEAM AT APPROXIMATELY FS 625, BL 36.20 ON THE RIGHT SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FORWARD INBOARD CORNER OF THE ENGINE SUPPORT BEAM AT APPROX FS 625, BL 36.20 ON THE RIGHT SIDE IAW ASA EO 600-53-0070.  (M)
